# SDR USAA2013042200015

- Difficulty date: March 26, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 42,043 hours, 15,351 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: D5725130000200
- Condition: Elongated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE ON LOWER RIGHT WING FUEL DOOR 640KB BETWEEN RIB 15 TO RIB 16 AND BETWEEN S8R TO S11R.  REPLACED RIGHT WING FUEL DOOR 640KB IAW A321 SRM 57-27-11.
